RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1974, Volume 10, Number 12, Pages 2179–2183 (Mi de2338)  

Ordinary Differential Equations

A system of differential equations that has an infinite number of stable periodic solutions

V. A. Pliss

Leningrad State University

Full text: PDF file (470 kB)

Bibliographic databases:
UDC: 517.925.32
Received: 29.01.1974

Citation: V. A. Pliss, “A system of differential equations that has an infinite number of stable periodic solutions”, Differ. Uravn., 10:12 (1974), 2179–2183

Citation in format AMSBIB
\Bibitem{Pli74}
\by V.~A.~Pliss
\paper A system of differential equations that has an infinite number of stable periodic solutions
\jour Differ. Uravn.
\yr 1974
\vol 10
\issue 12
\pages 2179--2183
\mathnet{http://mi.mathnet.ru/de2338}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=361290}
\zmath{https://zbmath.org/?q=an:0321.34046}


Linking options:
  • http://mi.mathnet.ru/eng/de2338
  • http://mi.mathnet.ru/eng/de/v10/i12/p2179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019